| Model Number |
71005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no allegations of any system or component failure.The nalu system was explanted per the patient's request due to non-use.
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2020.On (b)(6) 2024 the firm was notified that a full system explant had taken place on (b)(6) 2024 per the patient's request.Information received indicates that the patient's pain symptoms were being adequately managed without using the nalu device and so the patient no longer wanted to keep the device.No nalu representatives were present at the explant and the firm was notified on 10/23/2024 that the procedure had taken place.